MathSciNet Relay Station
MathSciNet bibliographic data
MR3001326 30F40 (20H10)
Cao, Wensheng Algebraic convergence theorems of complex Kleinian groups. Glasg. Math. J. 55 (2013), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement